# SDR CALA2019100541684

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0492 FWD CARGO LH FRAME AT STA. 600 AND S-24L HAS A SM ALL DENT AS MARKED. 83-035. REF ST-ENG N/R 0071496. CHECKED LIMITS TO DENT AT FWD CARGO LH FRAME STA 600, S-24L; L=. 60", W=.50", D=.010". OUT OF LIMITSIAW B757-300 SRM 53-00-07, AD 1, FIG 101 ACCOMPLISHED ECRA 5310-07682, PART 1 INTERIM REPAIR. WORK WAS ACCOMPLISHED BY MECH V920993. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE A/C REACHES 40700 TOTAL A/C FLT CYCLES.PLANNING TO CONTACT ENGINEERINGAFTER 33700 FLT CYCLES BUT BEFORE 34700 CYCLES FOR INSP REQUIREMENTS. ACCOMPLISHED ECRA 5310-07682, PART 1 INTERIM REPAIR. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE A/C REACHES 40700 TOTAL A/C FLT CYCLES.PLANNING TO CONTACT ENGINEERINGAFTER 33700 FLT CYCLES BUT BEFORE 34700 CYCLES FOR INSP REQ. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
